# SDR AALA201601049013

- Difficulty date: December 5, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53110406200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  SPLICE AT FRAME 24 & -Y254 HAS ELONGATED HOLE.  REPLACED SPLICE IAW SRM 51-42-11.
